# SDR AALA2019111209010

- Difficulty date: November 9, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 55,461 hours, 32,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: HALF OF SEAT EMERGENCY LIGHTS NOT WORKING, ROW 20 THROUGH 21 INOPERABLE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT AT LEFT SIDEWALL, EMERGENCY EXIT PER AMM 33-51-38.
